# SDR CALA2020020300322

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 56,463 hours, 24,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Condition: No Test
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE L1 DOOR DAMPER ACTUATOR. CHANGED DUE TO A FAILED DAMPING TEST. REMOVED AND REPLACED L1 DOOR DAMPER ACTUATOR I/A/W A320 AMM''S 52 ARANCES ARE GOOD. CYLINDER CHARGED ON CUSTOMER CARD 18-2500-1-99 09 SEQ 195. DATA TRANSCRIBED FROM PAPER DOCUMENT AAR N/R: 962324 5. WORK ACCOMPLISHED. DAMPER ADJUSTMENTS AND CLE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1157645  SN OFF 1537 ACTUATOR, PAX D  OFF 31-5210-9-9001 1537 ON 31-5210-9-9001 1666.
